MathSciNet Relay Station
MathSciNet bibliographic data
MR1860487 47H10 (47H09)
Domínguez Benavides, T.; Lorenzo Ramírez, P. Structure of the fixed point set and common fixed points of asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3549–3557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement